Rotational forms of Large Eddy Simulation turbulence models: modeling and mathematical theory - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Chinese Annals of Mathematics - Series B Year : 2021

Rotational forms of Large Eddy Simulation turbulence models: modeling and mathematical theory

Abstract

In this paper we present a derivation of a back-scatter rotational Large Eddy Simulation model, which is the extension of the Baldwin and Lomax model to non-equilibrium problems. The model is particularly designed to mathematically describe a fluid filling a domain with solid walls and consequently the differential operators appearing in the smoothing terms are degenerate at the boundary. After the derivation of the model, we prove some of the mathematical properties coming from the weighted energy estimates and which allow to prove existence and uniqueness of a class of regular weak solutions.
Fichier principal
Vignette du fichier
Rotational_LB_V5.pdf (348.54 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-02569244 , version 1 (11-05-2020)

Identifiers

Cite

Luigi C. Berselli, Roger Lewandowski, Dinh Duong Nguyen. Rotational forms of Large Eddy Simulation turbulence models: modeling and mathematical theory. Chinese Annals of Mathematics - Series B, 2021, 42 (1), pp.1-24. ⟨10.1007/s11401-021-0243-z⟩. ⟨hal-02569244⟩
153 View
157 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More